# SDR SWAA2024061485701

- Difficulty date: May 15, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR STRUCTURE RIGHT SIDE ''Z CHANNEL'' AROUND HOLES GAS EVIDENCE CORROSION BETWEEN STA 500 TO STA 500A ; WL 155.5; RBL-21.<[01] REMOVED AND REPLACED FWD CARGO Z CHANNEL (SHIELD) RT SIDE BETWEEN STA 500 AND STA 500A; REF SRM 51-40-02-0G-0 AND DWG 143A8126;[02] VERIFIED STEP 1;[03] AUDIT C/W PER MPM 52.02.02
